# SDR AALA202412064209

- Difficulty date: November 30, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N876NN
- Make and model: Boeing 737823
- Aircraft serial: 40767
- Aircraft time: 38,705 hours, 16,736 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FWD ENTRY DOOR HINGE NEAR GUST LOCK. SCREW FELL OUT UPON ARRIVAL WHEN OPENING DOOR. MAINTENANCE INSTALLED SERVICEABLE REPLACEMENT GUIDE ARM IAW AMM 52-11-21. CHECKED ADJUSTMENT OF DOOR IAW AMM 52-11-00.
